# SDR SWAA2022031130827

- Difficulty date: July 21, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR IS DISBONDED ON OUTER SKIN / REPAIRED DISBOUND OUTER SKIN ON PANEL 193AR IAW SRM 51-70-05-2R-1. 59049U 07-24-19
